# SDR 2002FA0000820

- Difficulty date: June 28, 2002
- Submitted: June 28, 2002
- Operation: General aviation
- Aircraft: N17ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8921
- Aircraft time: 838 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Elbow
- Part number: S25031
- Condition: Cracked
- Location: Gyro
- Part time: 838 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PLASTIC ELBOW AT DIRECTIONAL GYRO CRACKED CAUSING INSTRUMENT TO PRECESS.
